Alert archive / Illinois / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 6, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Apr 10, 2013, 5:47 PM CDT for DeWitt County, Macon County, Piatt County, Illinois. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 10, 2013, 5:47 PM CDT (22:47 UTC)
- Expired
- Apr 10, 2013, 6:30 PM CDT
- In force
- 43 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties DeWitt County, IL, Macon County, IL, Piatt County, IL
The radar
The Lincoln radar (KILX), 37 km from the middle of the area, began a volume at 22:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 10, 12:53 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 10.8 hours before the alert went out and 31 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2649 J/kg
- Mixed-layer CIN
- -30 J/kg
- Mixed-layer LCL
- 701 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 219 m²/s²
- 0-3 km storm-relative helicity
- 219 m²/s²
- Significant tornado parameter
- 2.6
- Supercell composite
- 15.4
The text
As transmitted, in the capitals the NWS used until 2016.
520
WUUS53 KILX 102247
SVRILX
ILC039-115-147-102330-
/O.NEW.KILX.SV.W.0006.130410T2247Z-130410T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
547 PM CDT WED APR 10 2013
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN DE WITT COUNTY IN CENTRAL ILLINOIS...
NORTHERN MACON COUNTY IN CENTRAL ILLINOIS...
CENTRAL PIATT COUNTY IN CENTRAL ILLINOIS...
* UNTIL 630 PM CDT
* AT 542 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
WARRENSBURG...AND MOVING NORTHEAST AT 35 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES AND CROPS IS EXPECTED.
* LOCATIONS IMPACTED INCLUDE...
FORSYTH...MAROA...ARGENTA...WELDON...DE LAND...WELDON SPRINGS STATE
PARK...CLINTON LAKE DAM...LANE AND DE WITT.
THIS INCLUDES INTERSTATE 72 BETWEEN MILE MARKERS 135 AND 156.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3983 8908 3993 8915 3995 8914 4029 8877
4028 8876 4011 8854
TIME...MOT...LOC 2247Z 230DEG 33KT 3994 8904
HAIL...1.00IN
WIND...<50MPH
$$
GOETSCH3 follow-up statements
759
WWUS53 KILX 102259
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
559 PM CDT WED APR 10 2013
ILC039-115-147-102330-
/O.CON.KILX.SV.W.0006.000000T0000Z-130410T2330Z/
MACON IL-PIATT IL-DE WITT IL-
559 PM CDT WED APR 10 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN DE
WITT...CENTRAL PIATT AND NORTHEASTERN MACON COUNTIES UNTIL 630 PM
CDT...
AT 556 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MAROA...AND
MOVING NORTHEAST AT 40 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES AND CROPS IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
ARGENTA...WELDON...DE LAND...WELDON SPRINGS STATE PARK...CLINTON LAKE
DAM...CISCO...LANE AND DE WITT.
THIS INCLUDES INTERSTATE 72 BETWEEN MILE MARKERS 139 AND 157.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3988 8898 3999 8909 4029 8878 4028 8876
4011 8854
TIME...MOT...LOC 2259Z 230DEG 33KT 4001 8893
HAIL...1.00IN
WIND...<50MPH
$$
GOETSCH485
WWUS53 KILX 102313
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
613 PM CDT WED APR 10 2013
ILC039-115-147-102330-
/O.CON.KILX.SV.W.0006.000000T0000Z-130410T2330Z/
MACON IL-PIATT IL-DE WITT IL-
613 PM CDT WED APR 10 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN DE
WITT...CENTRAL PIATT AND NORTHEASTERN MACON COUNTIES UNTIL 630 PM
CDT...
AT 610 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES SOUTHWEST
OF WELDON...AND MOVING NORTHEAST AT 40 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES AND CROPS IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
WELDON...DE LAND AND DE WITT.
THIS INCLUDES INTERSTATE 72 BETWEEN MILE MARKERS 154 AND 157.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3996 8881 3995 8885 4010 8897 4029 8878
4028 8876 4011 8854
TIME...MOT...LOC 2313Z 230DEG 33KT 4009 8880
HAIL...1.00IN
WIND...<50MPH
$$
GOETSCH725
WWUS53 KILX 102328
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
628 PM CDT WED APR 10 2013
ILC039-115-147-102339-
/O.EXP.KILX.SV.W.0006.000000T0000Z-130410T2330Z/
MACON IL-PIATT IL-DE WITT IL-
628 PM CDT WED APR 10 2013
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN DE WITT...CENTRAL
PIATT AND NORTHEASTERN MACON COUNTIES WILL EXPIRE AT 630 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
LAT...LON 3996 8881 3995 8885 4010 8897 4029 8878
4028 8876 4011 8854
TIME...MOT...LOC 2329Z 230DEG 33KT 4018 8865
$$
GOETSCHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 10, 3:16 PM CDT, 2 hours 31 minutes earlier.
Area forecast discussion, Apr 10, 3:16 PM CDT, 2 hours 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 316 PM CDT WED APR 10 2013 .DISCUSSION... ISSUED 316 PM CDT WED APR 10 2013 ACTIVE WEATHER ONGOING WITH STRONG STORMS IN EXTREME EASTERN IL AND THUNDERSTORMS IN WEST CENTRAL IL. THE BIGGEST QUESTION FOR THIS EVENING AND TONIGHT WILL BE THE MOVEMENT OF LOW PRESSURE WEST OF STL AND THE ASSOCIATED BOUNDARY THAT MOVED THROUGH MUCH OF CENTRAL IL AND PARTS OF EAST CENTRAL IL THIS MORNING. TEMPERATURES WILL BE ALL OVER THE PLACE THE NEXT SEVEN DAYS AS COLDER AIR MOVES IN THE NEXT FEW DAYS...FOLLOWED BY A WARM UP LATER IN THE WEEK AND THEN A POTENTIAL COOL DOWN AGAIN BY MIDWEEK. ANOTHER UPPER LEVEL SYSTEM AND ASSOCIATED LOW AND COLD FRONT...SIMILAR TO THE ONE WE ARE EXPERIENCING TONIGHT-FRIDAY... IS EXPECTED FROM ABOUT TUESDAY THROUGH MIDWEEK. SHORT TERM...TONIGHT THROUGH FRIDAY NIGHT THERE IS QUITE A BIT OF UNCERTAINTY AS TO THE TRACK OF THE AFOREMENTIONED SURFACE LOW TONIGHT...WHICH WILL MAKE A HUGE DIFFERENCE IN TEMPERATURES AND POTENTIAL FOR STRONG/SVR STORMS. AT THIS POINT IT LOOKS LIKE THE NAM AND LOCAL WRF HAVE THE PREFERRED SOLUTION WITH THE FRONT CREEPING A LITTLE BIT TO THE NORTH AND THE LOW TRACKING REAL CLOSE TO SPI AFTER MIDNIGHT AND JUST NORTH OF CMI-DNV BY DAYBREAK. THIS WOULD KEEP THE BIGGEST THREAT FOR STRONG/SVR STORMS ROUGHLY ALONG AND EAST OF I-55. THURSDAY MORNING THE COLD FRONT IS EXPECTED TO BE NEAR THE INDIANA BORDER...SO WILL KEEP THE MENTION OF T-STORMS GOING IN THE MORNING IN EASTERN IL...WITH A CHANCE FOR SHOWERS IN WEST CENTRAL IL AND EAST OF A PIA-DEC-EFFINGHAM LINE THROUGH EARLY EVENING IN THE LOW LEVEL CYCLONIC FLOW AND SHORTWAVE LIFTING THROUGH THE UPPER MIDWEST. CYCLONIC FLOW IS EXPECTED TO REMAIN OVER MUCH OF THE AREA UNTIL EARLY SATURDAY KEEPING CLOUDS AND COOL TEMPERATURES OVER CENTRAL AND EASTERN IL. COULD SEE A FEW LIGHT SHOWERS NORTH OF A GBG-PIA- BMI LINE FRIDAY...OTHERWISE THE REST OF THE FORECAST AREA WILL BE DRY. LONG TERM...SATURDAY THROUGH WEDNESDAY HIGH PRESSURE ON SATURDAY WILL GIVE US A BRIEF BREAK IN THE RAINFALL. HOWEVER...INCREASING WARM ADVECTION IN THE LOW AND MID LEVELS AND A ZONAL UPPER LEVEL FLOW WILL BRING A RETURN TO SHOWERS SATURDAY NIGHT...WITH A FEW THUNDERSTORMS POSSIBLE TOWARD SUNDAY MORNING. BY EARLY NEXT WEEK OUR UPPER LEVEL PATTERN WILL BACK TO A SOUTHWEST FLOW AS ANOTHER UPPER LEVEL LOW IS EXPECTED TO DIG INTO THE SOUTHWESTERN STATES. THE GFS AND EUROPEAN ARE ACTUALLY FAIRLY SIMILAR IN DEPICTING THIS SCENARIO...ALTHOUGH THE EURO IS A BIT MORE AMPLIFIED. THE BIG QUESTION FOR MONDAY THROUGH WEDNESDAY IS WHERE WILL A NEARLY STATIONARY FRONT SET UP. BOTH THE GFS AND EUROPEAN INDICATE THAT THE FRONT WILL SETTLE INTO CENTRAL IL MONDAY MORNING AND REMAIN OVER THE AREA UNTIL AT LEAST TUESDAY. THE GFS IS QUICKER BRINGING OUT AN AREA OF LOW PRESSURE LATER TUESDAY...WHILE THE EURO HOLDS OFF UNTIL WEDNESDAY. THE BOTTOM LINE FOR NOW IS THAT DUE TO THE FRONT IN THE VICINITY WILL NEED TO KEEP AN EXTENDED PERIOD OF CHANCE POPS IN THE FORECAST FOR MONDAY THROUGH WEDNESDAY. MILLER && .AVIATION... ISSUED 659 AM CDT WED APR 10 2013 12Z TAF FORECAST FOR THE CENTRAL ILLINOIS WILL PROVE TO BE RATHER COMPLICATED. A BROKEN BAND OF SHOWERS AND THUNDERSTORMS IS BEGINNING TO PUSH EAST ACROSS THE AREA...AND WOULD ONLY RESULT IN A BRIEF REDUCTION BELOW VFR AS THEY MOVE THROUGH. HOWEVER...AN OUTFLOW BOUNDARY FROM A LARGER AREA OF CONVECTION OVER NORTHERN ILLINOIS HAS RESULTED IN TEMPORARILY STRONG NORTHERLY WINDS IN ITS WAKE...AS WELL AS IFR CIGS. SO FAR THE OUTFLOW BOUNDARY HAS ONLY IMPACTED KPIA...BUT KBMI AND KSPI APPEAR LIKELY TO BE IMPACTED SHORTLY. ONCE THE BROKEN BAND OF SHOWERS/STORMS MOVES THROUGH MUCH OF THE DAY SHOULD BE DRY WITH VFR/MVFR CIGS. SHOWER/STORMS WILL BECOME MORE WIDESPREAD LATE THIS AFTERNOON INTO TONIGHT AND THE PRECIPITATION SHOULD EVENTUALLY RESULT IN WIDESPREAD IFR CONDITIONS. WIND DIRECTION MAY BE RATHER VARIABLE TODAY DUE TO THE CONVECTION AND ASSOCIATED OUTFLOWS. OUTSIDE OF STORMS...SOUTHERLY FLOW AT KSPI/KDEC/KCMI AND EASTERLY FLOW AT KPIA/KBMI WILL TREND SOUTHWESTERLY LATE AS A COLD FRONT PUSHES THROUGH THE AREA. BAK && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Apr 10, 3:44 PM CDT, 2 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 344 PM CDT WED APR 10 2013 ILZ027>031-036>038-040>043-047>053-111100- CASS-CHRISTIAN-DE WITT-FULTON-KNOX-LOGAN-MACON-MARSHALL-MASON- MCLEAN-MENARD-MORGAN-PEORIA-SANGAMON-SCHUYLER-SCOTT-STARK- TAZEWELL-WOODFORD- 344 PM CDT WED APR 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT OCCASIONAL THUNDERSTORMS ARE EXPECTED TO CONTINUE THROUGH THE EVENING HOURS AS A SLOW MOVING COLD FRONT EDGES ACROSS THE STATE. THE STORMS ALONG THE FRONT HAVE THE POTENTIAL TO BE SEVERE...WITH DAMAGING WINDS AND LARGE HAIL THE PRIMARY THREATS. THE STORMS WILL ALSO BE CAPABLE OF PRODUCING VERY HEAVY RAINFALL. RAINFALL TOTALS THROUGH TONIGHT WILL APPROACH 2 INCHES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A FRONTAL BOUNDARY IS EXPECTED TO STALL ACROSS THE AREA EARLY NEXT WEEK. DISTURBANCES MOVING ALONG THE BOUNDARY WILL PRODUCE A RISK OF THUNDERSTORMS FROM SUNDAY THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED...PRIMARILY BETWEEN 6 PM AND 9 PM TONIGHT. ILZ044>046-054>057-061>063-111100- CHAMPAIGN-CLARK-COLES-CUMBERLAND-DOUGLAS-EDGAR-MOULTRIE-PIATT- SHELBY-VERMILION- 344 PM CDT WED APR 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TONIGHT MORE WIDESPREAD THUNDERSTORM DEVELOPMENT IS EXPECTED THIS EVENING AS A STRONG COLD FRONT APPROACHES AND MOVES THROUGH THE AREA. THE STORMS ALONG THE FRONT HAVE THE POTENTIAL TO BE SEVERE...WITH DAMAGING WINDS AND LARGE HAIL THE PRIMARY THREATS. AN ISOLATED TORNADO CAN NOT BE RULED OUT. THE STORMS WILL ALSO BE CAPABLE OF PRODUCING HEAVY RAINFALL. RAINFALL TOTALS THROUGH TONIGHT WILL APPROACH 1.5 INCHES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A FRONTAL BOUNDARY IS EXPECTED TO STALL ACROSS THE AREA EARLY NEXT WEEK. DISTURBANCES MOVING ALONG THE BOUNDARY WILL PRODUCE A RISK OF THUNDERSTORMS FROM SUNDAY THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE REQUIRED THROUGH THIS EVENING. ILZ066>068-071>073-111100- CLAY-CRAWFORD-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 344 PM CDT WED APR 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT MORE WIDESPREAD THUNDERSTORM DEVELOPMENT IS EXPECTED THIS EVENING AS A STRONG COLD FRONT APPROACHES AND MOVES THROUGH THE AREA. THE STORMS ALONG THE FRONT HAVE THE POTENTIAL TO BE SEVERE...WITH DAMAGING WINDS AND LARGE HAIL THE PRIMARY THREATS. AN ISOLATED TORNADO CAN NOT BE RULED OUT. THE STORMS WILL ALSO BE CAPABLE OF PRODUCING HEAVY RAINFALL. RAINFALL TOTALS THROUGH TONIGHT WILL APPROACH 1 INCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A FRONTAL BOUNDARY IS EXPECTED TO STALL ACROSS THE AREA EARLY NEXT WEEK. DISTURBANCES MOVING ALONG THE BOUNDARY WILL PRODUCE A RISK OF THUNDERSTORMS FROM SUNDAY THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THROUGH MIDNIGHT. SMITH
In the hours before
Local storm report, Apr 10, 4:56 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
456 PM CDT WED APR 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0453 PM HAIL MAHOMET 40.19N 88.40W
04/10/2013 M0.75 INCH CHAMPAIGN IL EMERGENCY MNGR
&&
DRHLocal storm report, Apr 10, 4:57 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
457 PM CDT WED APR 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0118 PM HAIL 2 S PANA 39.36N 89.08W
04/10/2013 E0.75 INCH CHRISTIAN IL TRAINED SPOTTER
LOCATION WAS ON HIGHWAY 51.
0125 PM FUNNEL CLOUD 5 N SULLIVAN 39.67N 88.61W
04/10/2013 MOULTRIE IL TRAINED SPOTTER
SPOTTER...LOOKING NORTH...REPORTED FUNNEL CLOUD EXTENDING
A THIRD OF THE WAY TO THE GROUND FOR A FEW MINUTES...THEN
DISSIPATED.
0314 PM HAIL 2 S PARIS 39.59N 87.69W
04/10/2013 M0.88 INCH EDGAR IL TRAINED SPOTTER
0315 PM HAIL PARIS 39.62N 87.69W
04/10/2013 M0.75 INCH EDGAR IL TRAINED SPOTTER
0318 PM HAIL PARIS 39.62N 87.69W
04/10/2013 M1.50 INCH EDGAR IL TRAINED SPOTTER
0323 PM HAIL PARIS 39.62N 87.69W
04/10/2013 M2.00 INCH EDGAR IL FIRE DEPT/RESCUE
0453 PM HAIL MAHOMET 40.19N 88.40W
04/10/2013 M0.75 INCH CHAMPAIGN IL EMERGENCY MNGR
&&
DRHSpecial weather statement, Apr 10, 4:58 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
458 PM CDT WED APR 10 2013
ILZ045-046-102300-
CHAMPAIGN-VERMILION-
458 PM CDT WED APR 10 2013
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CHAMPAIGN AND NORTHERN
VERMILION COUNTIES UNTIL 600 PM CDT...
AT 456 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR THOMASBORO...OR 6 MILES SOUTHWEST OF
RANTOUL...MOVING NORTHEAST AT 50 MPH. THIS STORM PRODUCED DIME
SIZE HAIL AT 455 PM IN MAHOMET.
NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
GIFFORD...
RANKIN...
POTOMAC...
ROSSVILLE...
HOOPESTON...
OTHER LOCATIONS AFFECTED INCLUDE...DEWEY...LUDLOW AND PENFIELD.
PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 3997 8846 4027 8844 4039 8838 4040 8795
4049 8793 4049 8752 4030 8753
TIME...MOT...LOC 2157Z 239DEG 52KT 4026 8824
KMHLocal storm report, Apr 10, 5:16 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
516 PM CDT WED APR 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM HAIL DAWSON 39.85N 89.46W
04/10/2013 M0.75 INCH SANGAMON IL FIRE DEPT/RESCUE
&&
DRHSpecial weather statement, Apr 10, 5:35 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 535 PM CDT WED APR 10 2013 ILZ042>044-051>053-102315- CHRISTIAN-DE WITT-LOGAN-MACON-PIATT-SANGAMON- 535 PM CDT WED APR 10 2013 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SANGAMON...NORTHERN CHRISTIAN...NORTHERN MACON...SOUTHEASTERN LOGAN...SOUTHERN DE WITT AND WESTERN PIATT COUNTIES UNTIL 615 PM CDT... AT 533 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR NIANTIC...OR 13 MILES WEST OF DECATUR... MOVING NORTHEAST AT 40 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. LAT...LON 4021 8875 4001 8857 3977 8915 3991 8929 TIME...MOT...LOC 2235Z 235DEG 37KT 3987 8915 GOETSCH
Special weather statement, Apr 10, 5:42 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 542 PM CDT WED APR 10 2013 ILZ054>056-061-062-102345- COLES-CUMBERLAND-DOUGLAS-MOULTRIE-SHELBY- 542 PM CDT WED APR 10 2013 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN SHELBY...NORTHWESTERN CUMBERLAND...SOUTHEASTERN MOULTRIE...SOUTHWESTERN DOUGLAS AND WESTERN COLES COUNTIES UNTIL 645 PM CDT... AT 537 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR WINDSOR...OR 11 MILES EAST OF SHELBYVILLE... MOVING NORTHEAST AT 45 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... ALLENVILLE... MATTOON... COOKS MILL... HUMBOLDT... ARCOLA... HINDSBORO... OTHER LOCATIONS AFFECTED INCLUDE...STRASBURG...PARADISE...GAYS... COLES AND CHESTERVILLE. PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. LAT...LON 3983 8827 3972 8806 3929 8855 3940 8873 TIME...MOT...LOC 2242Z 218DEG 37KT 3943 8856 GOETSCH
The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 1:11 PM CDT | Tornado Warning | ILX | Douglas, Moultrie, Piatt, Shelby | 34 min |
| Apr 10, 2:27 PM CDT | Special Weather Statement | ILX | Vermilion | 33 min |
| Apr 10, 3:17 PM CDT | Severe Thunderstorm Warning | ILX | Edgar | 13 min |
| Apr 10, 4:12 PM CDT | Flash Flood Warning | ILX | Champaign, Piatt, Vermilion | 15 hr |
| Apr 10, 4:58 PM CDT | Special Weather Statement | ILX | Champaign | 62 min |
| Apr 10, 5:35 PM CDT | Special Weather Statement | ILX | Macon, Piatt | 40 min |
| Apr 10, 5:42 PM CDT | Special Weather Statement | ILX | Douglas | 63 min |
| Apr 10, 6:28 PM CDT | Special Weather Statement | ILX | Vermilion | 62 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.